MAUDE Adverse Event Report: ARTHREX INC. FOREFOOT INTERNAL BRACE IMPLANT SYSTEM, PEEK; SCREW, FIXATION, BONE

ARTHREX INC. FOREFOOT INTERNAL BRACE IMPLANT SYSTEM, PEEK; SCREW, FIXATION, BONE
Catalog Number AR-1530P-CP
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 12/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was received and an evaluation was conducted.The complaint was confirmed.Device history record review revealed nothing relevant to this event.The evaluation revealed that the screw's thread was slightly damaged (stripped and dented).Additionally, the screw's critical dimensions were within specification.The contribution of the device to the reported event could not be determined.This is the first complaint of this type for this part/lot combination.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that after a distal extremities hallux varus toe procedure on (b)(6) 2017, the implant pulled out post-op.The revision surgery was on (b)(6) 2017 to remove the implant and implanted another ar-1530p-cp from the same lot.Currently the patient is fine to date.Follow-up investigation: surgeon confirmed to sales rep that there was no reported patient injury or trauma post op and patient was very compliant.Per surgeon post op follow up visit at surgeon office showed sign of implant failure (anchor pulled out).The ar-1530p-cp was collected and is being returned for evaluation.Patient was a female.

Brand Name
FOREFOOT INTERNAL BRACE IMPLANT SYSTEM, PEEK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7224272
Report Number1220246-2018-00020
Device Sequence Number16719429
Product Code HWC
UDI-Device Identifier00888867242081
UDI-Public00888867242081
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Catalogue NumberAR-1530P-CP
Device Lot Number10154669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2018
Initial Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;